Cardiotoxicity associated with 5-fluorouracil (FU) is an uncommon, but potentially lethal, condition. The case of an 83-year-old man with colon cancer who developed chest pain during 5-FU infusion is presented. The electrocardiogram (ECG) showed pronounced ST elevation in the lateral leads, and the chest pain was resolved after infusion of nitroglycerin. A coronary angiogram (CAG) revealed that the patient had significant atherosclerosis in the proximal left circumflex artery. Coronary artery spasm with fixed stenosis was considered, and a drug-eluting stent was implanted. After 8 hours, the patient complained of recurring chest pain, paralleled by ST elevation on the ECG. The chest pain subsided after administration of intravenous nitroglycerin followed by sublingual nifedipine. Repeated CAG showed patency of the previous stent. This case supports the vasospastic hypothesis of 5-FU cardiac toxicity, indicating that a calcium channel blocker may be effective in the prevention or treatment of 5-FU cardiotoxicity.